Journal of Nonlinear Mathematical Physics

Volume 10, Issue Supplement 2, December 2003, Pages 13 - 26

Hierarchies of Difference Equations and Bäcklund Transformations

Authors
Peter A. Clarkson, Andrew N.W. Hone, Nalini Joshi
Corresponding Author
Peter A. Clarkson
Available Online 1 December 2003.
DOI
https://doi.org/10.2991/jnmp.2003.10.s2.2How to use a DOI?
Abstract
In this paper we present a method for deriving infinite sequences of difference equations containing well known discrete Painlevé equations by using the Bäcklund transformtions for the equations in the second Painlevé equation hierarchy.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
10 - Supplement 2
Pages
13 - 26
Publication Date
2003/12
ISBN
91-974824-0-4
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2003.10.s2.2How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Peter A. Clarkson
AU  - Andrew N.W. Hone
AU  - Nalini Joshi
PY  - 2003
DA  - 2003/12
TI  - Hierarchies of Difference Equations and Bäcklund Transformations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 13
EP  - 26
VL  - 10
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2003.10.s2.2
DO  - https://doi.org/10.2991/jnmp.2003.10.s2.2
ID  - Clarkson2003
ER  -